# SDR YENA2020021280168

- Difficulty date: February 8, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 5148
- Aircraft time: 33,143 hours, 10,462 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DENT EXTERNAL SKIN UPPER SURFACE TAIL CONE ON THE (1 EACH) AT LEVEL FR81 STR 1R TO STR 1L; REPAIRED EXTERNAL SKIN UPPER SURFACE TAIL CONE ON TAIL AT LEVEL FR81 BTW STR 1R TO 1L IAW A320 SRM 53-51-11-300-002 ITEM 2A (STEP 24 TO 28) AND SRE 51-72-11 NO ACTION IS REQUIRED DUE TO THE REPAIR IN CATEGORY A. WORK PERFORMED ON ARM W/O 2020 8/1 N/R 2020-33713
